# SDR USAA970311

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Left Side
- Part time: 19,280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND DAMAGED CUT .5 INCH MOUNT FLANGE FOR CLOSE OUT PANEL LEFT SIDE AT PCV ATTACH CLEVIS.  BLENDED OUT DAMAGE, FABRICATED FILLER AND INSTALLED REPAIR PER EA 43242.  (M)
